# SDR UALA2013071004814

- Difficulty date: July 3, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,216 hours, 23,409 cycles
- Engine: Pwa PW2040
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 6224591512
- Part serial: 296
- Condition: Failed
- Location: Rt Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR IN COCKPIT AND MID CABIN.   TURNED OFF RIGHT RECIRCULATION FAN AND HAD F/A'S TURN OFF GALLEY POWER.  ODOR DID DISSIPATE, SHORTLY THEREAFTER, LOST F/O FLIGHT DIRECTOR BARS AND RECEIVED A NO LAND III ASA.   FOUND FCC BOX BURNED.  RAN PACKS. NO ODOR OF SMOKE NOTED. ACFT OK FOR SERVICE.
